diabetes-icon
Polycystic ovaries
I am not getting my period and have put on weight aft having tablets I am not getting my period please suggest how to reduce polycystic and get my regular period
64 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Narendra BS
Diabetologist 9 yrs exp Bangalore
I would like to know what tablet u have taken for your periods that has caused weight gain. For periods to become regular in polycystic ovaries, you may need to take the medications regularly for 12-18 months, along with healthy lifestyle & regular exercise. Because weight gain can be associated with polycystic ovaries, which together can cause irregular menstural cycle & other metabolic abnormalities. I would suggest pls visit an Endocrinologist & take opinion, polycystic condition is treatable. Thanks.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.